| Catalog Number |
33680032 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery of the talar component for reasons that are not available at the time of this report.
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Additional Manufacturer Narrative
Correction - b5 executive summary.The reported event could not be confirmed since the ct scan shows that there is no loosening or subsidence of tibial and talar component visible.Components intact.The device inspection was not possible as the product was not returned for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing or design related problems were unable to be identified as the lot number was not communicated.Upon further investigation of the ct scans, healthcare professionals opined that - the ct scan shows that there is no loosening or subsidence of tibial and talar component visible.Components intact.However, failure of total ankle replacement tar over time is a known complication.In case of a planned revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient radiological and clinical information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where a ct scan is the only available clinical source, the assessment is limited.No conclusive statement can be provided, because key clinical information e.G.Clinical status, exact symptoms and range of motion of the patient, assessment of the treating physician is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, we are unable in such cases to provide statements about the patient, the procedure and or the device in relation to cause of the failure.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or any further information is provided, the investigation report will be reassessed.
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery of the talar component due to implant subsidence noted on imaging.